# SDR AALA202510147804

- Difficulty date: October 9, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 93,615 hours, 12,404 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 151W72945
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK TO PASSENGER CABIN SEAT TRACK CROWN LOCATED FROM BS 1842.5 TO BS 1862.75 AT LBL 108. REPLACED SEAT TRACK PER EA 368647.
